Results of blood infection due to heroin injection
avatar
sturner44 posted:
The infection is devastating and deadly if untreated. It causes hemmorage in the brain, and the lungs to turn into swiss cheese, destroys the heart valves, and many other things. I know this because I went through this with my then 21 yr old daughter. She didnt think the needle was dirty, because only she used it. and ignored the big bublble of infection at the injection site. Emergency brain surgery(crainiotomy)and lung surgery saved her life....that day. exactly 1 year later she decided to use again, that would be her last time. 5 months prior to her hospital stay, she lost her 6mo old daughter.my granddaughter,who had been in hospital most of her 6 months. born with 'gastreoschisis.' thats when all of the insides are on the outside. The 4yrmark is coming up may 2 for my daughters death, and im not as angry at her anymore, but i dont know what to do to celebrate the life she had, and its been 5yrs since the baby passed and 4 yrs since she passed. I just cant seem to move on. How do I move on? I havent even got headstones for either of them. and I dont even know why not. bWell thanks for having a website where I can at least write about it. Maybe it will help. Thanks
Reply
 
avatar
Caprice_WebMD_Staff responded:
Dear Sturner,

I am so sorry for both these losses and all the heartache before and since.

I hope that writing it out did help a bit and encourage you to try also posting on our Grief and Loss board .

Have you considered joining a grief counseling group in your area and/or individual grief counseling for yourself? You need and deserve some real support.